| Catalog Number |
2R8401 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a clearlink system solution set was leaking where the tubing goes into the spike.The leak was discovered during an unspecified process step.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
G1: device manufacturer address 1:(b)(6)should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
Additional information was added to d4: expiration date, h3, h4, h6, and h10.H10: a batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.